MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO?; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO?; IMPLANTABLE PACEMAKER
Model Number K274
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however a response was not received.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description
It was reported that this pacemaker was explanted due to an unknown product performance anomaly.Another pacemaker was implanted to complete the procedure.Additional information has been requested but was not provided at this time.This pacemaker has not been returned.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker was explanted due to an unknown product performance anomaly.Another pacemaker was implanted to complete the procedure.Additional information from the field representative provided the pacemaker was found to be in safety mode prior to explant.This pacemaker has not been returned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
VITALIO?
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24569188
Report Number2124215-2026-13518
Device Sequence Number8568834
Product Code LWP
UDI-Device Identifier00802526536557
UDI-Public(01)00802526536557(17)150515
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2015
Device Model NumberK274
Device Catalogue NumberK274
Device Lot Number100200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/11/2026
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age88 YR
Patient SexFemale